Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 4(358), Pages 203–204 (Mi umn768)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The method of degeneracy and the irrationality of three-dimensional varieties with a pencil of del Pezzo surfaces

I. A. Cheltsov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm768

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:4, 792–793

Bibliographic databases:

MSC: 14J30, 14E08, 14J25, 14J50
Accepted: 24.05.2004

Citation: I. A. Cheltsov, “The method of degeneracy and the irrationality of three-dimensional varieties with a pencil of del Pezzo surfaces”, Uspekhi Mat. Nauk, 59:4(358) (2004), 203–204; Russian Math. Surveys, 59:4 (2004), 792–793

Citation in format AMSBIB
\Bibitem{Che04}
\by I.~A.~Cheltsov
\paper The method of degeneracy and the irrationality of
three-dimensional varieties with a pencil of del Pezzo surfaces
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 4(358)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn768}
\crossref{https://doi.org/10.4213/rm768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106655}
\zmath{https://zbmath.org/?q=an:1063.14017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..792C}
\elib{https://elibrary.ru/item.asp?id=13445838}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 4
\pages 792--793
\crossref{https://doi.org/10.1070/RM2004v059n04ABEH000768}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225645100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-11144299022}


Linking options:
  • http://mi.mathnet.ru/eng/umn768
  • https://doi.org/10.4213/rm768
  • http://mi.mathnet.ru/eng/umn/v59/i4/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. I. A. Cheltsov, “Factoriality of nodal three-dimensional varieties and connectedness of the locus of log canonical singularities”, Sb. Math., 197:3 (2006), 387–414  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Hong K., “Non-Factorial Quartic Double Solids”, Adv. Geom., 14:1 (2014), 161–174  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:295
    Full text:91
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021